# SDR CALA2010070800331

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 37,839 hours, 13,254 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN NR 1 STA 204, F/A REPORTED SMELL/SMOKE FR OVEN.  OVEN WAS SHUT-OFF AND C/B PULLED.  F/O USED RESTROOM AND EXAMINED OVEN AND REPORTED THAT IT WAS A FOOD SMELL.  AFTER OVEN WAS TURNED OFF AND SMOKE/SMELL DISSIPATED FOR REMAINDER OF FLT.  THIS OCCURRED AFTER LEVEL-OFF PFMD INSP ON NR 1 OVEN.  FOUND ODOR OF SMOKE, NO DAMAGE OR SOURCE WAS NOTED.  AS PRECAUTIONARY DEACTIVATED OVEN PER PLA C/B PULLED.  C/W TASK 05-51-26-800-801C1.  ENTERED FOT CON/MX NR 2401300 FOUND FOOD SPLATTERED ALL OVERHEATING COILS.  REMOVED AND REPLACED OVEN OPS CHECKS GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1427608, S/N OFF 07219 OVEN, SMALL, ST OFF 29-2532-9-0001 7219 ON 29-2532-9-0001 0190.
